Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Faslodex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
lenore kemppainen
Guest
 
Posts: n/a
Default faslodex side effects

I was so sick while taking faslodex.I experienced severe bone pain, loss of appetite, nausea, couldn't sleep day or night, lost 20 lbs in 3 weeks, i was down on my back for several weeks couldn't drive so a family member had to take me to the doctors, diarrhea, fever,weakness and numbness. i was so sick i really thought i was going to die and my family was very worried about me. i have never been so sick in my life. you really need to send this faslodex back to clinical trials and rework it before you kill some one with it. i am still recovering and trying to get my strength back and don't know how long that is going to be. i will not recommend faslodex to anyone.<br><br><br>
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Lynn
Guest
 
Posts: n/a
Default faslodex

How do you know this is the Faslodex causing your problems? It sounds like you're experiencing cancer symptoms. I'm on Faslodex and my only complaint is bone pain in my legs. On an MRI it is some kind of symmetrical activity. Is it from the faslodex? Who really knows. Otherwise I've been stable since May/04 on faslodex only (6 months).<br>I wish you all the best including a better treatment option!!
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
missjbj
Guest
 
Posts: n/a
Default injection pain

Faslodex shots hurt--at the time of injection and, for me, several days afterward. I have been taking faslodex shots, reluctantly, for about a year now. It is very difficult for me to keep my monthly appointments for the shots (I get two at one time), because they are so painful. I am told, by the nurses, that the shot is painful because the medication is so thick. Well, maybe the medication needs to not be so thick. There's no point in making a medication that a patient who is fighting for her life does not even want to take.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

May I ask how long you were on Faslodex? I have been on it for almost two years and cannot tolerate it anymore. I have had so many side effects and my oncologist suggested I stay on it another 3 years for a total of 5, but I dont know if I can take it.........I have had sever bone pain, exteme edema in my legs and arms, weight gain,night sweats,sever depressions two weeks following the injection nausea, vomiting and terrible fatigue.<br>
Reply With Quote
  #5  
Old 08-19-2007, 11:24 PM
Rita
Guest
 
Posts: n/a
Default Pain with Faslodex

I have been on Faslodex for 6 months with no problems until last month. The shot is not at all painful however I experienced sciatic pain, pain in my right elbow and my finger nails really hurt! After 5 days I was fine. <br><br>I had my monthly shot three days ago and am now experiencing sciatic pain that travels down to my shin. One nail is tender (the same nail that I lost during chemo).<br><br>This is tolerable and I really feel bad for those who cannot tolerate the side effects. What are the option for keeping our cancers in check?
Reply With Quote
  #6  
Old 08-19-2007, 11:28 PM
ella
Guest
 
Posts: n/a
Default no subject

Please keep the information coming. This is very helpful in new patients that are just starting on this drug.
Reply With Quote
  #7  
Old 11-07-2015, 12:38 AM
laurencemich laurencemich is offline
Junior Member
 
Join Date: Nov 2015
Posts: 1
Default

my mother has been taking fasoldex injections for the past 2 years, she is now having a persistant cough and trouble breathing, as well as joint paint. We have now added pulminary and heart doctors to our list of doctors, but after reading this forum I am thinking that fasoldex could be the cause of these symptoms, has anyone else taking this drug experienced persistant cough and trouble breathing?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
faslodex shirley Faslodex 0 10-02-2007 12:23 PM
Faslodex Marie Willoughby Faslodex 1 09-10-2007 12:04 AM
FASLODEX KATHY Faslodex 0 05-12-2007 12:14 AM
faslodex Unregistered Faslodex 0 12-03-2005 06:00 AM
Faslodex Lynn Faslodex 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:53 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.